Journal article icon

Journal article

Travelling waves in a nonlinear degenerate diffusion model for bacterial pattern formation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.3934/dcdsb.2001.1.339

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Biochemistry
Role:
Author
Journal:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Volume:
1
Issue:
3
Pages:
339-362
Publication date:
2001-08-01
DOI:
ISSN:
1531-3492
Source identifiers:
8693
Keywords:
Pubs id:
pubs:8693
UUID:
uuid:e80e7a5d-46c1-414b-a1f8-cc279968d8c0
Local pid:
pubs:8693
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP